# SDR SWAA2016122910801

- Difficulty date: December 21, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 46,789 hours, 23,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW MM.
